# SDR 99ZZZX3399

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6024N
- Make and model: Gulstm 114B
- Aircraft serial: 14605
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 9910758101
- Condition: Chafed
- Location: Exhaust
- Part time: 298 hours
- Component: 625000501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED THE ENGINE EXHAUST STACK PN 9910758-101 WAS CHAFING ON ENGINE MOUNT PN 625-000-501 AT THE TUBE THAT CONNECTS THE RIGHT LOWER ENGINE MOUNT BRACKET AT THE FIREWALL WITH THE RIGHT NOSE GEAR TRUNNION MOUNT.  TUBE WAS WORN APPROXIMATELY .035 INCH FROM .750 INCH NOMINAL OUTSIDE DIAMETER.  CLAMP PN Q5200M645 USED TO SUPPORT STACK WAS MISSING, BUT SPRING AND BRACKET USED IN CONJUNCTION WITH CLAMP WERE INTACT.  SUSPECT CLAMP LOOSENED.
